skip to main content
Primo Advanced Search
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search Query Term
Primo Advanced Search prefilters
Mostrar Somente
Refinado por: autor: Dlotko, T remover data de publicação: 2007Até2010 remover
Result Number Material Type Add to My Shelf Action Record Details and Options
1
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Dynamics of the viscous cahn-hilliard equation

Alexandre Nolasco de Carvalho Tomasz Dlotko

São Carlos ICMC-USP 2007

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1627883 ) e outros locais(Acessar)

2
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Damped wave equations with fast growing dissipative nonlinearities

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

São Carlos ICMC-USP 2007

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1588216 ) e outros locais(Acessar)

3
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Non-autonomous semilinear evolution equations with almost sectorial operators

Alexandre Nolasco de Carvalho Tomasz Dlotko; Marcelo José Dias Nascimento

São Carlos ICMC-USP 2007

Localização: ICMC - Inst. Ciên. Mat. Computação    (PROD-1627910 ) e outros locais(Acessar)

4
Material Type:
Artigo
Adicionar ao Meu Espaço

Dynamics of the viscous Cahn-Hilliard equation

Carvalho, A. N.; Dlotko, Tomasz Universidade De São Paulo

JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, v.344, n.2, p.703-725, 2008

ACADEMIC PRESS INC ELSEVIER SCIENCE 2008

Acesso online

5
Material Type:
Artigo
Adicionar ao Meu Espaço

Dynamics of the viscous cahn-hilliard equation

Alexandre Nolasco de Carvalho Tomasz Dlotko

Journal of Mathematical Analysis and Applicatios Amsterdam v. 344, n. 2, p. 703-725, 2008

Amsterdam 2008

Acesso online. A biblioteca também possui exemplares impressos.

6
Material Type:
Artigo
Adicionar ao Meu Espaço

DAMPED WAVE EQUATIONS WITH FAST GROWING DISSIPATIVE NONLINEARITIES

Carvalho, A. N.; Cholewa, J. W.; Dlotko, Tomasz Universidade De São Paulo

DISCRETE AND CONTINUOUS DYNAMICAL SYSTEMS, v.24, n.4, p.1147-1165, 2009

AMER INST MATHEMATICAL SCIENCES 2009

Acesso online

7
Material Type:
Artigo
Adicionar ao Meu Espaço

Strongly damped wave problems: Bootstrapping and regularity of solutions

Carvalho, A. N.; Cholewa, J. W.; Dlotko, Tomasz Universidade De São Paulo

JOURNAL OF DIFFERENTIAL EQUATIONS, v.244, n.9, p.2310-2333, 2008

ACADEMIC PRESS INC ELSEVIER SCIENCE 2008

Acesso online

8
Material Type:
Artigo
Adicionar ao Meu Espaço

Strongly damped wave problems bootstrapping and regularity of solutions

Alexandre Nolasco de Carvalho Jan W Cholewa; Tomasz Dlotko

Journal of Differential Equations v. 244, n.9, p. 2310-2333, 2008

2008

Acesso online. A biblioteca também possui exemplares impressos.

9
Material Type:
Artigo
Adicionar ao Meu Espaço

Non-autonomous semilinear evolution equations with almost sectorial operators

Alexandre Nolasco de Carvalho Tomasz Dlotko; Marcelo José Dias Nascimento

Journal of Evolution Equations Basel : Birkäuser Verlag v. 8, n. 4, p. 631-659, 2008

Basel Birkhauser Verlag 2008

Acesso online. A biblioteca também possui exemplares impressos.

10
Material Type:
Relatório Técnico
Adicionar ao Meu Espaço

Equi-exponential attraction and rate of convergence of attractors for singularly perturbed evolution equations

Alexandre Nolasco de Carvalho Alexandre Nolasco de Carvalho; Jan W Cholewa; Tomasz Dlotko

São Carlos ICMC-USP 2010

Localização: ICMC - Inst. Ciên. Mat. Computação    (Notas-SMA-n.332 C331ee e.1 )(Acessar)

Personalize Seus Resultados

  1. Editar

Refine Search Results

Expandir Meus Resultados

  1.   

Mostrar Somente

  1. Recursos Online (4)
  2. Disponível na Biblioteca (8)

Buscando em bases de dados remotas. Favor aguardar.